# SDR DALA2024043004793

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1072 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP STA Y=1072 AND X=-16 LONGERON PROJECTION 18RH AT AFT EMERGENCY EXIT DOOR JAMB AREA. SUMMARY OF NRC 00381: CORROSION LEVEL 2. CLIP (GUSSET) STA Y=1072 AND X=-16 LONGERON PROJECTION 18RH AT AFT EMERGENCY EXIT DOOR JAMB AREA WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #0314835)
